Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Univalent functions in $ H\cdot \overline H(D)$


Authors: Z. Abdulhadi and D. Bshouty
Journal: Trans. Amer. Math. Soc. 305 (1988), 841-849
MSC: Primary 30C60
DOI: https://doi.org/10.1090/S0002-9947-1988-0924779-4
MathSciNet review: 924779
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Functions in $ H \cdot \overline H (D)$ are sense-preserving of the form $ f = h \cdot \overline g $ where $ h$ and $ g$ are in $ H(D)$. Such functions are solutions of an elliptic nonlinear P.D.E. that is studied in detail especially for its univalent solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C60

Retrieve articles in all journals with MSC: 30C60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0924779-4
Article copyright: © Copyright 1988 American Mathematical Society